| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer was provided a repair quote.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device unable to power on with ac or dc power.There was no patient involvement reported with the event.
Event or Problem Description
Additional Manufacturer Narrative
The device was beyond it's service life and deemed unrepairable.It was not returned to stryker for evaluation.The cause of the reported issue could not be determined.